# SDR ASOA201810095259

- Difficulty date: October 9, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605 IS CORRODED BETWEEN STR 26L AND 26R. REMOVED AND REPLACED FRAME SECTOR P/N601R36026-27 AND REINFORCING ANGLE P/N 601R36026-35 IAW SRM 51-40-11 TR51-42, 51-42-06, 51-42-21, 51-25-01.
